Alert archive / Texas / River Flood Warnings in 2014
River Flood Warning 12, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 20, 2014, 6:41 AM CDT for Val Verde County, Texas. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2014, 6:41 AM CDT (11:41 UTC)
- Expired
- Jun 20, 2014, 9:26 PM CDT
- In force
- 15 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Major
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 109 km from the middle of the area, began a volume at 11:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rio Grande at Del Rio (DLRT2).
- Action stage
- 4.2 ft
- Minor stage
- 4.5 ft
- Moderate stage
- 4.7 ft
- Major stage
- 7.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
527
WGUS44 KEWX 201141
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
641 AM CDT FRI JUN 20 2014
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
RIO GRANDE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC465-210541-
/O.NEW.KEWX.FL.W.0012.140620T1141Z-140621T1000Z/
/DLRT2.3.ER.140620T1029Z.140620T1200Z.140620T2200Z.NO/
641 AM CDT FRI JUN 20 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE RIO GRANDE AT DEL RIO.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:15 AM FRIDAY THE STAGE WAS 7.2 FEET.
* FLOOD STAGE IS 4.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.1 FEET BY THIS MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* IMPACT...AT 8.0 FEET...(2.4 METERS)...MAJOR FLOODING. WATER REACHES THE
INTERSECTION OF VEGA VERDE AND OLD FOSTER ROAD. MANY OF THE HOMES IN THE VEGA
VERDE SUBDIVISION ARE NOW IN THE FLOW OF THE RIVER.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.7 FEET ON SEP 19
1991.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
DEL RIO 4 4 7.2 FRI 06 AM 9.1 2.1 2.0 2.4 2.2
&&
LAT...LON 2943 10112 2946 10102 2911 10063 2879 10048
2878 10059 2908 10072
$$4 follow-up statements
660
WGUS84 KEWX 201145
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
645 AM CDT FRI JUN 20 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS..
RIO GRANDE AT DEL RIO AFFECTING VAL VERDE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC465-210545-
/O.CON.KEWX.FL.W.0012.000000T0000Z-140621T1000Z/
/DLRT2.3.ER.140620T1029Z.140620T1200Z.140620T2200Z.NO/
645 AM CDT FRI JUN 20 2014
THE FLOOD WARNING CONTINUES FOR
THE RIO GRANDE AT DEL RIO.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:15 AM FRIDAY THE STAGE WAS 7.2 FEET (2.2 METERS).
* FLOOD STAGE IS 4.0 FEET (1.2 METERS).
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.1 FEET (2.8 METERS) BY
THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* IMPACT...AT 10.0 FEET...(3.1 METERS)...MAJOR FLOODING IS OCCURRING. WATER
REACHES THE ENTRANCE TO THE INGRAM READYMIX PLANT ON CIENEGAS ROAD JUST NORTH
OF THE INTERSECTION WITH VEGA VERDE ROAD. A SMALL SECTION OF HOMES LOCATED
BETWEEN THE 6600 AND 7700 BLOCKS OF VEGA VERDE ROAD REMAIN OUT OF THE RIVER
CHANNEL. MANY HOMES AND STRUCTURES IN THE LOW-LYING AREAS OF VEGA VERDE ROAD
ARE STANDING IN THE FLOW OF THE RIVER .
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
DEL RIO 4 4 7.2 FRI 06 AM 3.2 2.6 2.5 1.9 2.1
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
DEL RIO 1 1 2.2 FRI 06 AM 1.0 0.8 0.8 0.6 0.6
&&
LAT...LON 2943 10112 2946 10102 2911 10063 2879 10048
2878 10059 2908 10072
$$209
WGUS84 KEWX 201322
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
822 AM CDT FRI JUN 20 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
RIO GRANDE AT DEL RIO AFFECTING VAL VERDE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC465-210722-
/O.EXT.KEWX.FL.W.0012.000000T0000Z-140621T1248Z/
/DLRT2.3.ER.140620T1029Z.140620T1800Z.140621T0048Z.NO/
822 AM CDT FRI JUN 20 2014
...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE RIO GRANDE AT DEL RIO.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 AM FRIDAY THE STAGE WAS 9.0 FEET (2.7 METERS).
* FLOOD STAGE IS 4.0 FEET (1.2 METERS).
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.8 FEET (3.0 METERS) BY
THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 10.0 FEET...(3.1 METERS)...MAJOR FLOODING IS OCCURRING. WATER
REACHES THE ENTRANCE TO THE INGRAM READYMIX PLANT ON CIENEGAS ROAD JUST NORTH
OF THE INTERSECTION WITH VEGA VERDE ROAD. A SMALL SECTION OF HOMES LOCATED
BETWEEN THE 6600 AND 7700 BLOCKS OF VEGA VERDE ROAD REMAIN OUT OF THE RIVER
CHANNEL. MANY HOMES AND STRUCTURES IN THE LOW-LYING AREAS OF VEGA VERDE ROAD
ARE STANDING IN THE FLOW OF THE RIVER .
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
DEL RIO 4 4 9.0 FRI 07 AM 2.3 2.0 2.3 2.3 1.9
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
DEL RIO 1 1 2.7 FRI 07 AM 0.7 0.6 0.7 0.7 0.6
&&
LAT...LON 2943 10112 2946 10102 2911 10063 2879 10048
2878 10059 2908 10072
$$079
WGUS84 KEWX 201601
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1101 AM CDT FRI JUN 20 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
RIO GRANDE AT DEL RIO AFFECTING VAL VERDE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC465-211001-
/O.EXT.KEWX.FL.W.0012.000000T0000Z-140621T1236Z/
/DLRT2.3.ER.140620T1029Z.140620T1800Z.140621T0036Z.NO/
1101 AM CDT FRI JUN 20 2014
THE FLOOD WARNING CONTINUES FOR
THE RIO GRANDE AT DEL RIO.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM FRIDAY THE STAGE WAS 10.2 FEET (3.1 METERS).
* FLOOD STAGE IS 4.0 FEET (1.2 METERS).
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.2 FEET (3.4 METERS) BY
THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 11.0 FEET...(3.4 METERS)...MAJOR FLOODING. NEARLY ALL HOMES IN THE
VEGA VERDE SUBDIVISION ARE NOW IN THE FLOW OF THE RIVER AND CUT OFF.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
DEL RIO 4 4 10.2 FRI 10 AM 2.8 2.4 2.3 2.3 2.2
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
DEL RIO 1 1 3.1 FRI 10 AM 0.9 0.7 0.7 0.7 0.7
&&
LAT...LON 2943 10112 2946 10102 2911 10063 2879 10048
2878 10059 2908 10072
$$009
WGUS84 KEWX 210226
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
926 PM CDT FRI JUN 20 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
PECOS RIVER AT PANDALE CROSSING AFFECTING VAL VERDE COUNTY
RIO GRANDE AT DEL RIO AFFECTING VAL VERDE COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
PECOS RIVER NEAR LANGTRY AFFECTING VAL VERDE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC465-210256-
/O.CAN.KEWX.FL.W.0013.000000T0000Z-140621T0946Z/
/PDAT2.1.ER.140620T1615Z.140620T1630Z.140620T1815Z.NO/
926 PM CDT FRI JUN 20 2014
THE FLOOD WARNING IS CANCELLED FOR
THE PECOS RIVER AT PANDALE CROSSING.
* AT 8:15 PM FRIDAY THE STAGE WAS 2.8 FEET (0.9 METERS).
* FLOOD STAGE IS 7.0 FEET (2.1 METERS).
* FELL BELOW FLOOD STAGE AT 1:15 PM FRIDAY.
* FORECAST...THE RIVER LEVEL CRESTED AT 7.88 FEET (2.4 METERS) AT 11:30 AM
FRIDAY. THE RIVER LEVEL WILL FALL SLIGHTLY FROM THE CURRENT STAGE...THEN
RISE TO REACH A LOWER SECONDARY CREST NEAR 4.0 FEET (1.2 METERS) SATURDAY
MORNING...THEN FALL TO AROUND 1.5 FEET (0.5 METERS) AND BECOME STEADY.
* IMPACT...AT 5.0 FEET...(2.0 METERS)...LOWLAND FLOODING MAKES LOW WATER
CROSSINGS AT PANDALE ON THE PECOS RIVER AND TRIBUTARIES FLOODED AND IMPASSABLE.
$$
TXC465-212026-
/O.EXT.KEWX.FL.W.0014.000000T0000Z-140621T2056Z/
/LTRT2.3.ER.140620T1546Z.140620T1830Z.140621T0856Z.NO/
926 PM CDT FRI JUN 20 2014
...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR THE PECOS RIVER NEAR LANGTRY.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM FRIDAY THE STAGE WAS 17.6 FEET (5.4 METERS).
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL CRESTED AT 33.79 FEET (10.3 METERS) AT 1:30 PM ON
FRIDAY. THIS IS NOW THE THIRD HIGHEST RIVER FLOOD STAGE ON RECORD BEHIND 36.64 FEET
(11.17 METERS) SET ON SEPTEMBER 20...1974. THE RIVER LEVEL WILL CONTINUE FALLING
FROM ITS CURRENT STAGE AND IS EXPECTED TO FALL TO BELOW FLOOD STAGE BY EARLY SATURDAY.
* IMPACT...AT 17.0 FEET...(5.2 METERS)...TURBULENCE IN THE RIVER CHANNEL IS
DANGEROUS TO CANOEISTS AND KAYAKERS. FLOW INUNDATES THE LOWER BANKS OF THE
CANYON THREATENING SLEEPING CAMPERS AND THEIR GEAR.
$$
TXC465-210256-
/O.CAN.KEWX.FL.W.0012.000000T0000Z-140621T1236Z/
/DLRT2.2.ER.140620T1029Z.140620T2015Z.140620T2145Z.NO/
926 PM CDT FRI JUN 20 2014
THE FLOOD WARNING IS CANCELLED FOR
THE RIO GRANDE AT DEL RIO.
* AT 8:15 PM FRIDAY THE STAGE WAS 2.4 FEET (0.7 METERS).
* FLOOD STAGE IS 4.0 FEET (1.2 METERS).
* FELL BELOW FLOOD STAGE AT 4:45 PM FRIDAY.
* FORECAST...THE RIVER LEVEL CRESTED AT 10.74 FEET AT 11:15 AM ON FRIDAY. THE
RIVER LEVEL HAS REACHED THE END OF ITS FALL AND IS EXPECTED TO REMAIN NEAR
STEADY AROUND 2.4 FEET (0.7 METERS).
* IMPACT...AT 4.7 FEET...(1.4 METERS)...MODERATE LOWLAND FLOODING REACHES THE
SLAB ELEVATION OF THE LOWEST HOMES IN THE VEGA VERDE SUBDIVISION BELOW AMISTAD
DAM AND CUTS BEHIND THE LOWEST RESIDENTIAL AREAS CUTTING THEM OFF.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7PM (FT)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
PANDALE CROSSING 5 7 2.8 FRI 08 PM 1.5 1.4 1.4 1.4 1.4
LANGTRY 7 10 17.6 FRI 08 PM 4.5 3.0 2.5 2.7 2.8
DEL RIO 4 4 2.4 FRI 08 PM 2.4 2.3 2.3 2.2 2.2
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7PM (M)
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
PANDALE CROSSING 2 2 0.9 FRI 08 PM 0.5 0.4 0.4 0.4 0.4
LANGTRY 2 3 5.4 FRI 08 PM 1.4 0.9 0.8 0.8 0.9
DEL RIO 1 1 0.7 FRI 08 PM 0.7 0.7 0.7 0.7 0.7
&&
LAT...LON 3023 10175 3028 10169 3012 10149 2984 10137
2981 10150 3007 10157
LAT...LON 2981 10150 2984 10137 2975 10133 2965 10135
2971 10140 2977 10146
LAT...LON 2943 10112 2946 10102 2911 10063 2879 10048
2878 10059 2908 10072
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 20, 3:45 AM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jun 20, 3:45 AM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 345 AM CDT FRI JUN 20 2014 .SHORT TERM (TODAY THROUGH SATURDAY)... FLASH FLOOD EVENT REMAINS LOCALIZED TO NRN MAVERICK...MUCH OF KINNEY...AND SOUTHERN VAL VERDE COUNTY EARLY THIS MORNING. THE RADAR TRENDS OVER THE PAST HOUR SHOW SOME POSITIVE SIGNS OF THE HEAVIEST RAIN AREAS TO FINALLY SHIFT NORTH...BUT UNFORTUNATELY A LARGE SWATH OF HEAVY RAIN IS SET TO PASS OVER DRT OVER THE NEXT HOUR AND EXACERBATE THE FLOODING THAT IS ALREADY UNDERWAY. CONSENSUS OF MODEL DATA SEEMS MORE DECISIVE TO FINALLY WASH OUT THE MID LEVEL VORTICES THAT HAVE PROVIDED RAIN FOCAL POINTS THE PAST COUPLE NIGHTS. HIGH PWAT VALUES OF 2 TO 2.3 INCHES WILL REMAIN OVER THE RIO GRANDE VALLEY...MEANING RAIN CHANCES WILL CONTINUE OVER THESE SOAKED AREAS...AND A POSSIBLE WATCH EXTENSION COULD BECOME NECESSARY SHOULD A NEW FOCAL POINT OF VORTICITY EMERGES FROM THE SOUTH. A BLEND OF THE SYNOPTIC SCALE MODELS SHOW GENERAL AGREEMENT ON THE DRIER AIR INPUT FROM THE EAST WILL LIMIT RAIN POTENTIAL AND KEEP TEMPERATURES ON SLOW WARMING TREND FOR AREAS ALONG AND EAST OF HIGHWAY 281. && .LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... MUCH OF THE EXTENDED FORECAST IS IN POOR CONFIDENCE DUE TO THE AMOUNT OF MOISTURE POOLED OVER OUR WESTERN COUNTIES AND THE FLATTENED RIDGING PATTERN ALOFT. A PROGRESSIVE ZONAL PATTERN ALOFT OVER THE SOUTHERN PLAINS COULD BRING FURTHER DESTABILIZATION FROM THE NW...WITH A POSSIBLE RAIN EVENT DEVELOPING AS HEIGHT FIELDS SAG SOUTHWARD OVER CENTRAL TX BY WEDNESDAY. WITH THE UPPER RIDGE HOLDING OVER THE EASTERN COUNTIES IN THE FACE OF GOOD MOISTURE DEPTH...WILL OPT FOR THE MORE CONSERVATIVE TREND ON POPS. EXPECT SOME ISOLATED AIR MASS STORMS TO REMAIN POSSIBLE THROUGH EARLY NEXT WEEK...BUT WILL NOT MENTION IN THE FORECAST FOR THE MOST PART. WITH STILL A FAIR AMOUNT OF MOISTURE IN AREA SOILS...WILL CONTINUE WITH BLENDED GUIDANCE TO SUGGEST A CONTINUED SLOW WARMING TREND ON DAYTIME TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 93 74 92 74 93 / 10 10 10 10 10 AUSTIN BERGSTROM INTL AIRPORT 93 73 93 72 93 / 10 10 10 10 10 NEW BRAUNFELS MUNI AIRPORT 93 74 93 73 95 / 10 10 10 10 10 BURNET MUNI AIRPORT 89 71 90 71 90 / 10 10 10 10 10 DEL RIO INTL AIRPORT 91 76 94 76 97 / 40 30 20 20 10 GEORGETOWN MUNI AIRPORT 92 73 92 73 93 / 10 10 10 10 10 HONDO MUNI AIRPORT 92 74 94 73 94 / 20 20 10 20 10 SAN MARCOS MUNI AIRPORT 93 74 92 73 93 / 10 10 10 10 10 LA GRANGE - FAYETTE REGIONAL 93 75 93 75 93 / 20 - 10 10 10 SAN ANTONIO INTL AIRPORT 92 75 93 74 94 / 10 10 10 20 10 STINSON MUNI AIRPORT 93 76 94 75 95 / 20 10 10 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING COUNTIES: EDWARDS...KINNEY...MAVERICK...VAL VERDE. && MESOSCALE/AVIATION...99 SYNOPTIC/GRIDS...18 WARNING OPS...76
Hazardous weather outlook, Jun 20, 3:47 AM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 347 AM CDT FRI JUN 20 2014 TXZ183-184-202-217-211100- VAL VERDE-EDWARDS-KINNEY-MAVERICK- 347 AM CDT FRI JUN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... FLASH FLOOD WATCH IN EFFECT UNTIL NOON TODAY. URBAN, RURAL AND RIVER FLOODING IS IMMINENT AS A SMALL BUT POTENT LOW PRESSURE AREA MOVES SLOWLY NORTHWARD THROUGH THE RIO GRANDE PLAINS AND THE EDWARDS PLATEAU. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ALTHOUGH SPOTTER ACTIVATION IS NOT ANTICIPATED REPORTS OF FLOODING CAN BE RELAYED TO THE NWS SAN ANTONIO AUSTIN OFFICE. TXZ171>173-185>194-203>209-218>225-228-211100- LLANO-BURNET-WILLIAMSON-REAL-KERR-BANDERA-GILLESPIE-KENDALL- BLANCO-HAYS-TRAVIS-BASTROP-LEE-UVALDE-MEDINA-BEXAR-COMAL- GUADALUPE-CALDWELL-FAYETTE-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES- GONZALES-DE WITT-LAVACA-DIMMIT- 347 AM CDT FRI JUN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Jun 20, 12:53 AM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1253 AM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLASH FLOOD BRACKETTVILLE 29.32N 100.41W
06/20/2014 KINNEY TX LAW ENFORCEMENT
SEVERAL HIGHWAYS CLOSED IN KINNEY COUNTY DUE TO HEAVY
RAINFALL. RADAR ESTIMATES OF 2 TO 3 INCHES IN THE LAST
HOUR AND 4 TO 6 INCHES WITH ISOLATED AMOUNTS UP TO 8
INCHES POSSIBLE OVER THE LAST 3 HOURS.
&&
EVENT NUMBER EWX1400579
GBLocal storm report, Jun 20, 1:04 AM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
104 AM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HEAVY RAIN BRACKETTVILLE 29.32N 100.41W
06/20/2014 M5.25 INCH KINNEY TX PUBLIC
5.25 INCHES OF RAIN REPORTED SINCE 830 PM THURSDAY
EVENING. SOME WATER RUNNING THROUGH BACK YARD AND DOWN
STREET WITH MINOR IMPACT.
&&
EVENT NUMBER EWX1400580
GBLocal storm report, Jun 20, 2:39 AM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
239 AM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HEAVY RAIN 2 SSW BRACKETTVILLE 29.29N 100.42W
06/20/2014 M3.50 INCH KINNEY TX AMATEUR RADIO
HAM OPERATOR TRAINED SPOTTER REPORTED OVER 3 INCHES
BETWEEN 115-215 AM AND 9.73 INCHES SINCE 6 PM THURSDAY
OR IN THE LAST 8.5 HOURS.
&&
EVENT NUMBER EWX1400581
GBLocal storm report, Jun 20, 2:55 AM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
255 AM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM FLASH FLOOD 2 SW DEL RIO 29.36N 100.93W
06/20/2014 VAL VERDE TX LAW ENFORCEMENT
FLOODING REPORTED AT INDUSTRIAL AND CIENEGA ROADS AND
FARLEY LAS VACAS RD. RADAR ESTIMATES 2 TO 3 INCHES IN
THE PAST 3 HOURS
&&
EVENT NUMBER EWX1400582
GBLocal storm report, Jun 20, 4:12 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
412 AM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD BRACKETTVILLE 29.32N 100.41W
06/20/2014 KINNEY TX LAW ENFORCEMENT
SOME RESIDENTS IN BRACKETVILLE ARE BEING EVACUATED FROM
HOMES. ON GOING HEAVY RAIN HAS RESULTED IN RADAR
ESTIMATES OF 10 TO 12 INCHES OF RAIN OVER THE LAST 8 TO
10 HOURS.
&&
EVENT NUMBER EWX1400583
GBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:04 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick | 3 hr |
| Jun 19, 7:31 PM CDT | Special Weather Statement | EWX | Kinney | 59 min |
| Jun 19, 7:32 PM CDT | Flash Flood Warning | EWX | Maverick | 3 hr |
| Jun 19, 8:08 PM CDT | Flash Flood Warning | EWX | Kinney, Val Verde | 5 hr |
| Jun 19, 10:12 PM CDT | Flash Flood Warning | EWX | Kinney | 3 hr |
| Jun 20, 12:49 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick | 3 hr |
| Jun 20, 1:09 AM CDT | Flash Flood Watch | EWX | Edwards, Kinney, Maverick, Val Verde | 11 hr |
| Jun 20, 1:56 AM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| Jun 20, 3:46 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Maverick | 3 hr |
| Jun 20, 4:09 AM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| Jun 20, 7:02 AM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| Jun 20, 7:10 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Maverick | 110 min |
| Jun 20, 10:04 AM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| Jun 20, 10:12 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Maverick, Val Verde | 8 hr |
| Jun 20, 11:01 AM CDT | River Flood Warning | EWX | Val Verde | 10 hr |
| Jun 20, 11:47 AM CDT | River Flood Warning | EWX | Val Verde | 21 hr |
Nearby
River Flood Warnings in Texas, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.